# SDR SWAA096239

- Difficulty date: October 3, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 23,945 hours, 15,500 cycles
- Engine: Cfmint CFM567B22
- Engine time: 23,945 hours, 15,500 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E, A

## Discrepancy

DIVERSION / INFLIGHT SHUTDOWN.  CLIMBING THROUGH 32,000 FT IN CLIMB, NR 1 ENGINE LOST MOST OF ITS POWER, AND PLANE SHUTTERED WITH YAW LEFT.  STILL PRODUCED SOME POWER, ENGINE INDICATIONS WERE NORMAL EXCEPT FOR VIBRATION LEVEL AROUND 5.  PULLED BACK THRUST LEVER NR 1.  STILL HAD HIGH VIBRATION AND SHUT DOWN.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
